# SDR F3LA2022111400149

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N709FR
- Make and model: Airbus A321-211
- Aircraft serial: 07097
- Aircraft time: 21,488 hours, 9,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: D30664709
- Part serial: M18965
- Condition: No Test
- Location: L1 Door Slide
- Part time: 12,035 hours, 5,239 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WLFAILED EPSU TEST.  REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY PER AMM 25-62-44-000-012-A, AMM 25-62-44-400-007-A. OPS CHECK GOOD. AC OK FOR SERVICE.
